# SDR USAA2013040900026

- Difficulty date: April 1, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,176 hours, 15,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FITTING BETWEEN FR16 TO FR20, -Y1732.  REPLACED FITTING BETWEEN FR16 TO FR20, -Y1732 IAW A321 SRM 51-42-11 & 53-11-14.
